Alert archive / Alabama / Frost Advisories in 2009

Frost Advisory 1, NWS Mobile, AL

April 7, 2009

NWS Mobile, AL issued this frost advisory at Apr 7, 2009, 4:01 PM CDT. It took effect at Apr 8, 2009, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2009, 4:01 PM CDT (21:01 UTC)
In effect from
Apr 8, 2009, 1:00 AM CDT
Expired
Apr 8, 2009, 7:34 AM CDT
In force
7 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 072101
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT TUE APR 7 2009

...A FREEZE WARNING IS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY
MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST
ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE...

...A FROST ADVISORY IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING
FOR THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN
FLORIDA PANHANDLE...

.A LARGE AREA OF SURFACE HIGH PRESSURE WILL CONTINUE TO SETTLE OVER
THE NORTHERN GULF OF MEXICO TONIGHT. THE DRY COLD AIRMASS AND
NEARLY CALM WINDS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER
20S TO LOWER 30S ACROSS MOST OF THE AREA BY LATE TONIGHT... GENERALLY
ALONG AND NORTH OF INTERSTATE 10. TEMPERATURES CLOSER TO THE COAST
TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-080515-
/O.CON.KMOB.FZ.W.0002.090408T0600Z-090408T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON...
JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
401 PM CDT TUE APR 7 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY
WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF OF
MEXICO. A LIGHT FREEZE IS POSSIBLE TONIGHT ACROSS INTERIOR SOUTHEAST
MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE
WESTERN FLORIDA PANHANDLE. OVERNIGHT TEMPERATURES ARE EXPECTED TO
RANGE FROM THE UPPER 20S TO THE LOWER 30S...GENERALLY ALONG AND
NORTH OF INTERSTATE 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION. DURING THIS PERIOD OF UNUSUALLY COLD WEATHER...CHECK ON
ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. OUTDOOR PETS
SHOULD ALSO HAVE ADEQUATE WARMTH.

$$

ALZ063-064-FLZ002-004-006-080515-
/O.NEW.KMOB.FR.Y.0001.090408T0600Z-090408T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...FOLEY...
SPANISH FORT...BRENT...BELLVIEW...ENSLEY...MYRTLE GROVE...MILTON
401 PM CDT TUE APR 7 2009

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. 

WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY
WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF OF
MEXICO. ALTHOUGH THE OFFICIAL LOW TEMPERATURES TONIGHT ACROSS THE
COASTAL SECTIONS ARE FORECAST TO FALL INTO THE MID TO UPPER
30S...SURFACE TEMPERATURES ON OBJECTS CLOSE TO THE GROUND CAN BE
SEVERAL DEGREES COOLER. FROST FORMATION IS POSSIBLE TONIGHT SOUTH OF
THE FREEZE WARNING AREA...TO WITHIN A FEW MILES OF THE GULF COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
000 
WWUS74 KMOB 080425
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1125 PM CDT TUE APR 7 2009

...A FREEZE WARNING REMAINS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY
MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST
ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE...

...A FROST ADVISORY REMAINS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY
MORNING FOR THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE
WESTERN FLORIDA PANHANDLE...

.A LARGE HIGH PRESSURE SYSTEM WILL CONTINUE TO SETTLE OVER THE
NORTHERN GULF OF MEXICO TONIGHT. THE DRY COLD AIRMASS AND NEARLY CALM
WINDS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER
30S ACROSS MOST OF THE AREA BY LATE TONIGHT...GENERALLY ALONG AND
NORTH OF INTERSTATE 10.  TEMPERATURES CLOSER TO THE COAST TONIGHT ARE
EXPECTED TO FALL INTO THE MID TO UPPER 30S.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-081300-
/O.CON.KMOB.FZ.W.0002.090408T0600Z-090408T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON...
JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
1125 PM CDT TUE APR 7 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY. 

TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS MOST
OF THE AREA BY LATE TONIGHT...GENERALLY ALONG AND NORTH OF INTERSTATE
10...RESULTING IN A LIGHT FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.  DURING THIS PERIOD OF UNUSUALLY COLD
WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE
ADEQUATE HEAT.  OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH.

$$

ALZ063-064-FLZ002-004-006-081300-
/O.CON.KMOB.FR.Y.0001.090408T0600Z-090408T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...FOLEY...
SPANISH FORT...BRENT...BELLVIEW...ENSLEY...MYRTLE GROVE...MILTON
1125 PM CDT TUE APR 7 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY. 

WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY
WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF
OF MEXICO. ALTHOUGH THE OFFICIAL LOW TEMPERATURES TONIGHT ACROSS THE
COASTAL SECTIONS ARE FORECAST TO FALL INTO THE MID TO UPPER
30S...SURFACE TEMPERATURES ON OBJECTS CLOSE TO THE GROUND CAN BE
SEVERAL DEGREES COOLER. FROST FORMATION IS POSSIBLE TONIGHT SOUTH OF
THE FREEZE WARNING AREA...TO WITHIN A FEW MILES OF THE GULF COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS74 KMOB 081234
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
734 AM CDT WED APR 8 2009

...FREEZE WARNING AND FROST ADVISORY HAS BEEN CANCELLED...

.AFTER FALLING BELOW FREEZING OVER THE NORTHERN AND EASTERN
SECTIONS...PLUS A FEW ISOLATED SPOTS OVER THE SOUTHERN
AREAS...TEMPERATURES ARE WARMING UP. HIGH TEMPERATURES TODAY SHOULD
REACH THE UPPER 60S AND LOWER 70S.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-081345-
/O.CAN.KMOB.FZ.W.0002.000000T0000Z-090408T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON...
JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
734 AM CDT WED APR 8 2009

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE
WARNING. 

SURFACE TEMPERATURES ARE WARMING UP AFTER AFTER DROPPING TO FREEZING
OR JUST BELOW.

$$

ALZ063-064-FLZ002-004-006-081345-
/O.CAN.KMOB.FR.Y.0001.000000T0000Z-090408T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...FOLEY...
SPANISH FORT...BRENT...BELLVIEW...ENSLEY...MYRTLE GROVE...MILTON
734 AM CDT WED APR 8 2009

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FROST
ADVISORY. 

THE THREAT OF FROST HAS ENDED. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Apr 7, 3:47 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 7, 3:47 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
347 PM CDT TUE APR 7 2009

...ANOTHER UNSEASONABLY COLD NIGHT ON TAP TONIGHT...

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)CURRENTLY OVER THE
CONUS AND SURROUNDING AREAS...YESTERDAYS GREAT LAKES UPPER LOW HAS
MOVED NW OF ME...WITH AN UPPER TROUGH STRETCHING SOUTH OVER THE
EASTERN SEABOARD. THE SYSTEM OFF THE CALIFORNIA COAST HAS EDGED A BIT
CLOSER TO SHORE...BUT IS STILL CENTERED OFF THE COAST. A RIDGE OF
HIGH PRESSURE STRETCHES NORTH FROM AN UPPER HIGH OVER LATIN
AMERICA...OVER THE DESERT SOUTHWEST...GREAT BASIN TO SOUTHWESTERN CA.
IN THE LOWER LEVELS OF THE TROPOSPHERE...STRETCHING SOUTH ALONG THE
EASTERN SEABOARD FROM A SURFACE LOVER OVER.NW OF NEW ENGLAND IS THE
FRONT WHICH PASSED OVER THE FA SEVERAL DAYS AGO. SURFACE HIGH
PRESSURE WAS ENTRENCHED OVER THE TX/MEX GULF/BAY OF CAMPECHE
COAST...CREATING A BREEZY DAY OVER MUCH OF THE SOUTHEASTERN CONUS.
THIS MORNINGS UPPER AIR SOUNDINGS FROM SURROUNDING OFFICES RE-
ENFORCE WHAT THE GOES PRECIP H20 PLOT IS SHOWING. A VERY DRY AIRMASS
HAS MOVED OVER THE LOWER MISS RIVER VALLEY AND NORTHERN GULF
COAST...WITH PRECIP H20 VALUES REPORTED BY THE NEIGHBORS RANGING FROM
.17 A KLIX TO 0.29 OVER CENTRAL AL.

GUIDANCE IS ADVERTISING THE SURFACE HIGH PRESSURE GETTING DRAWN
EASTWARD OVER THE GULF...WITH SOUTHERLY FLOW RETURNING TO THE FA BY
WEDNESDAY AFTERNOON. THE SYSTEM OFF THE CALIFORNIA COAST HAS MOVED
ONSHORE OVER THE WESTERN CONUS BY WEDNESDAY EVENING...WITH SOME
DISORGANIZATION DUE TO THE IMPENDING PASSAGE OVER THE ROCKIES.
GUIDANCE IS ADVERTISING ANOTHER UNSEASONABLY COLD NIGHT...AND WITH
WINDS EXPECTED TO BECOME CALM...CHANCES ARE BETTER OF SEEING THESE
FREEZING TEMPS. WINDS LAST NIGHT STAYED UP ENOUGH TO KEEP THE
BOUNDARY LAYER MIXED UP AND TEMPS FROM FALLING TO MUCH.

WITH THE WIND SHIFT WEDNESDAY AND MOISTURE LEVELS ON THE
INCREASE...WITH WESTERN AREAS OF THE FA SEEING THE THE STRONGEST
INITIAL INCREASE. AS THE SOUTHERLY FLOW CONTINUES...GUIDANCE IS
LIMITING ANY SHOWERS STARTING OVER THE FA LATER THURSDAY INTO
THURSDAY NIGHT. TEMPS WILL BE MODERATING BACK TO SEASONAL FOR DAYTIME
HIGHS THROUGH THE SHORT TERM...NIGHTTIME LOWS BECOMING ABOVE
SEASONAL.

**** AFTER SOME LAST MINUTE DISCUSSION...A FROST ADVISORY WILL BE
ISSUED FOR THE COASTAL ZONES...MAINLY FOR ELEVATED SURFACES AND
SUCH. ****

.LONG TERM...(FRIDAY ON) GUIDANCE IS ADVERTISING THE SYSTEM PASSING
NORTH OF THE FA FRIDAY...TAKING A SLIGHT NORTHWARD JOG AS IT DOES.
THIS PATH IS A BIT SOUTH FROM YESTERDAY...AND CREATES SMALL CHANCE FOR
SEVERE WEATHER FRIDAY INTO FRIDAY NIGHT.

AS THIS SYSTEM PASSES...IT LEAVES A TRAILING FRONT ALONG THE GULF
COAST FRIDAY NIGHT...LASTING INTO SATURDAY NIGHT. NEXT SYSTEM
APPROACHES THE AREA BEGINNING SUNDAY...BRINGING A GOOD CHANCE FOR RAIN
SUNDAY NIGHT INTO MONDAY....WITH TEMPS ABOVE SEASONAL FOR THE WEEKEND
INTO NEXT WEEK.

&&

.AVIATION...(18Z ISSUANCE)SURFACE PRESSURE GRADIENT WILL GRADUALLY WEAKEN
OVER THE TAF SITES THROUGH 08/0300Z. UNTIL THEN...NORTHWEST WINDS
WILL CONTINUE TO GUST UP TO 21 KTS AT MOB AND BFM AND AS HIGH AS 28
KTS AT PNS THROUGH MID AFTERNOON. OTHERWISE...VFR CONDITIONS WILL
PREVAIL THROUGH THE FORECAST PACKAGE...WITH NEARLY CALM WINDS
OVERNIGHT UNDER CLEAR SKIES. /22

&&

.MARINE...THE NORTHWESTERLY WINDS ARE EXPECTED TO DIMINISH
SUBSTANTIALLY OVERNIGHT INTO EARLY WEDNESDAY MORNING AS HIGH
PRESSURE SETTLES OVER THE NORTHERN GULF OF MEXICO. THE WINDS AND
SEAS HAVE DECREASED TO SMALL CRAFT EXERCISE CAUTION CRITERIA 20 TO
60 NM...SO WILL CANCEL THE SCA AT THE 430 PM ISSUANCE. A MODERATE TO
OCCASIONAL STRONG SOUTHERLY WIND FLOW AND BUILDING SEAS WILL RESUME
THE LATTER HALF OF THE WEEK AS THE HIGH MOVES EAST OF THE REGION. /22

&&

.FIRE WEATHER...A COOL...DRY AIRMASS OVER THE AREA WILL LINGER OVER
THE AREA INTO WEDNESDAY...BUT A SWITCH IN THE LOW LEVEL FLOW BEGINNING
WEDNESDAY WILL START TO INCREASE MOISTURE LEVELS AHEAD OF A SYSTEM
EXPECTED TO BRING RAIN TO THE AREA BEGINNING LATE THURSDAY...LASTING
INTO FRIDAY NIGHT. THIS SYSTEM WILL LEAVE A WEAK TRAILING COLD FRONT
ALONG THE GULF COAST FOR SATURDAY...WITH A WEAK NORTHERLY FLOW
SATURDAY INTO SATURDAY NIGHT. ANOTHER SYSTEM WILL APPROACH THE AREA
LATE SUNDAY INTO SUNDAY NIGHT...WITH SOUTHERLY FLOW RETURNING BY
SUNDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      35  71  50  75  62 /  00  00  05  05  30
PENSACOLA   39  66  55  72  64 /  00  00  05  05  20
DESTIN      42  64  55  70  61 /  00  00  05  05  20
EVERGREEN   29  69  44  78  57 /  00  00  05  05  30
WAYNESBORO  27  72  44  75  57 /  00  00  05  10  40
CAMDEN      30  71  46  75  55 /  00  00  05  10  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
     AND ESCAMBIA.

     FROST ADVISORY FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.

FL...FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING UNTIL 8 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     FROST ADVISORY FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
     COASTAL SANTA ROSA.

MS...FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM TUESDAY FOR THE FOLLOWING ZONES:
     WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&

22/16
Hazardous weather outlook, Apr 7, 10:37 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1037 AM CDT TUE APR 7 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-081545-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1037 AM CDT TUE APR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FREEZE WARNING IS IN EFFECT FOR TONIGHT FOR ALL AREAS GENERALLY
NORTH OF THE I-10 CORRIDOR. A LIGHT FREEZE IS EXPECTED IN THESE
AREAS AS TEMPERATURES FALL TO THE UPPER 20S TO LOWER 30S FROM LATE
THIS EVENING THROUGH ABOUT 7 AM WEDNESDAY MORNING.

A STRONG NORTHWEST FLOW WILL GRADUALLY DIMINISH THROUGH THIS
EVENING. AS A RESULT SMALL CRAFT WILL NEED TO CONTINUE TO EXERCISE
CAUTION THIS AFTERNOON ON THE NEAR SHORE WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE BAY. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT WELL OFFSHORE FROM 20 TO 60 NM FROM SHORE
THROUGH EARLY TONIGHT.

SEVERAL AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE
THROUGH TONIGHT.

AN INCREASED RISK OF WILDFIRES WILL CONTINUE FOR MUCH OF THE
FORECAST AREA THROUGH THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT
FOR THE WESTERN FLORIDA PANHANDLE UNTIL 8 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE
THROUGH WEDNESDAY...THEN GRADUALLY FALL BELOW FLOOD STAGE LATER IN
THE WEEK.

AN INCREASED RISK OF WILDFIRES WILL CONTINUE FOR MUCH OF THE
FORECAST AREA THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:43 AM CDTFreeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more26 hr
Apr 7, 7:00 AM CDTFire Weather WatchMOBButler, Conecuh, Covington, Crenshaw, Escambia23 hr
Apr 7, 7:00 AM CDTRed Flag WarningMOB13 hr

Nearby

Frost Advisories in Alabama, 2009Frost Advisories in Florida, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.